MathSciNet Relay Station
MathSciNet bibliographic data
MR1670258 49N60 (49J99)
Cianchi, Andrea; Fusco, Nicola Gradient regularity for minimizers under general growth conditions. J. Reine Angew. Math. 507 (1999), 15–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement